wood sandpiper bird

To bookmark a medicine you must sign up and log in. rash, urticaria, allergic dermatitis), dysuria, urinary retention (most likely to occur in those with bladder outlet obstruction, such as prostatic hypertrophy). vitamins, herbal supplements, etc. Treatment should be as clinically appropriate. digestion & gut health; visit digestion & gut health. Paracetamol also can work to reduce a fever. Features of severe overdose of phenylephrine include haemodynamic changes and cardiovascular collapse with respiratory depression, seizures and arrhythmias. Treatment with N-acetylcysteine may be used up to 24 hours after ingestion of paracetamol, however, the maximum protective effect is obtained up to 8 hours post-ingestion. Beta-blockers and other antihypertensives (including debrisoquine, guanethidine, reserpine, methyldopa): phenylephrine may reduce the efficacy of beta-blockers and antihypertensives. There are also Lemsip products for sore throats, coughs, and sinus. Frequencies are defined as: Very common (≥1/10); Common (≥1/100 and <1/10); Uncommon (≥1/1000 and <1/100); Rare (≥1/10,000 and <1/1000); Very rare (< 1/10,000); Not known (cannot be estimated from the available data). If required the patient should be given intravenous N-acetylcysteine, in line with the established dosage schedule. Patients should be advised not to take other paracetamol-containing products concurrently. 19. Some Lemsip products contain decongestants which work by constricting the blood vessels; this action may worsen raised blood pressure/hypertension. Can boiling water be used when preparing Lemsip sachets? How to take: For oral use. It allows continued monitoring of the benefit/risk balance of the medicinal product. Reckitt Benckiser TAPS NA6601. (b) Regularly consumes ethanol in excess of recommended amounts. The risk of hypertension and other cardiovascular side effects may be increased (see section 4.3). Not suitable for those under the age of 16. Liver damage is possible in adults who have taken 10 g or more of paracetamol. Lemsip is not suitable for patients taking antidepressants. 16. This information is intended for use by health professionals. The product should not be used during pregnancy unless recommended by a healthcare professional (see section 4.6). The hazard of overdose is greater in those with non-cirrhotic alcoholic liver disease. coronavirus (COVID-19) coronavirus (COVID-19) visit coronavirus (covid-19) diabetes. £4.79. Use during breastfeeding should be avoided, unless recommended by a healthcare professional (see section 4.6). Date of first authorisation/renewal of the authorisation. eating disorders, cystic fibrosis, HIV infection, starvation, cachexia. (a) Is on long-term treatment with carbamazepine, phenobarbitone, phenytoin, primidone, rifampicin, St John's Wort or other drugs that induce liver enzymes. Comes in a pack of 16 capsules. If you're concerned you've taken an overdose of Lemsip you should ring NHS Direct, or talk to a doctor or healthcare professional straight away, taking the packaging with you. However the amount required to produce serious phenylephrine toxicity would be greater than that required to cause paracetamol-related liver toxicity. Do not store above 25°C. ).Some health conditions may make you more susceptible to the side-effects of the drug. Check the back of pack or speak to pharmacist or doctor. Stir until dissolved. To view the changes to a medicine you must sign up and log in. When taken by mouth as a nasal decongestant phenylephrine is usually given at intervals of 4-6 hours. Care is advised in the administration of paracetamol to patients with severe renal or severe hepatic impairment. 0 users rated this 3 out of 5 stars 0. Each sachet contains approximately 2.3 g of carbohydrate. digoxin) with phenylephrine may increase the risk of irregular heartbeat or heart attack. 10 UNI | £0.48 per 1UNI. People should not take more than one product which contains paracetamol at any one time. Lemsip Max Cold & Flu Blackcurrant has no or negligible influence on ability to drive or use machinery. Lemsip Max Honey & Ginger Flavour Powder for Oral Solution. Each sachet contains Paracetamol 1000mg. * Equivalent to phenylephrine (base) 10.0 mg. For the full list of excipients, see section 6.1. 12. During a detailed product trial and test we found it to be our preferred product out of the 10 we had on trial at the same time. No dosage adjustment is considered necessary to the elderly. £7.49 to … Lemsip products should be avoided by people with a history of coronary artery disease, cardiac failure, or any other heart problem. In addition to the most important exhaust gas parameters such as temperature, draft, pressure, O₂, CO, CO₂ or NO, other measurement tasks also occur on heating systems. They provide relief from all the major symptoms of cold and flu, including a blocked nose, headache, sore throat, chesty cough and fever. Additional symptoms may include, hypertension, and possibly reflex bradycardia. Symptoms of paracetamol overdose in the first 24 hours are pallor, nausea, vomiting, anorexia and abdominal pain. It retains activity as a nasal decongestant when given orally, the drug distributing through the systemic circulation to the vascular bed of nasal mucosa. For the symptomatic relief of colds and flu. Lemsip should only be prepared as per the instructions; preparation with cold water may result in abnormal mixing of ingredients and is not recommended. Immediate medical advice should be sought in the event of an overdose, even if the patient feels well because of the risk of delayed serious liver damage (see section 4.9). Pour one sachet of powder into a mug and fill with hot, but not boiling, water. Lemsip Max Day & Night Cold & Flu Relief Capsules. Lemsip Cold & Flu Lemon Sachets offer relief of the symptoms of colds and influenza, including the relief of aches and pains, nasal congestion and the lowering of temperature.. Lemsip Cold & Flu Lemon Sachets - Lemsip Cold & Flu Lemon is the perfect way to treat a blocked or runny nose, sore throat, and body and headaches.It’s a well known fact that keeping your fluid levels topped … 17. Epidemiological studies in human pregnancy have shown no ill effects due to paracetamol used in the recommended dosage. This site uses cookies. Pack size: 1, 2, 3, 4, 5, 6, 7, 8, 9 and10 sachets. Lemsip have a very popular range of products to help with your cold and flu symptoms, from the most popular hot lemon drink for colds, to the pharmacy only high strength flu products. What should I do if I suspect I've taken an overdose of Lemsip? One of the most common signs of a refrigerant leak will be noticeable near the vents. Can Lemsip be taken concurrently with prescribed antidepressants? 5. Lemsip Max All in One Lemon. 14. Store in the original package. The major metabolites are glucuronide and sulphate conjugates (>80%) which are excreted in urine. Check individual packs for any cautionary statements. You should leave at least 4 hours between doses of Lemsip. What is the recommended period between doses of Lemsip? 4.9 average based on 10 product ratings. pregnancy, upcoming surgery, etc. • Contraindicated in patients currently receiving or within two weeks of stopping therapy with monoamine oxidase inhibitors (see section 4.5). 11. Continue, 2. There are no available data regarding the effects of the active ingredients on fertility. They contain paracetamol (500 mg). Some Lemsip products contain ibuprofen so always read the label. Lemsip Max Cold and Flu Hot Drink Lemon for the temporary relief of cold and flu, including headache, sore throat, fever, body aches and pains. Lemsip products not suitable for vegetarians are: Lemsip Max Cold & Flu Capsules, Lemsip Max Sinus Capsules, Lemsip Max All in One Capsules, Lemsip Cough Max for Mucus Cough and Cold Capsules. alpha-receptor blocking agent. Cardiac arrhythmias and pancreatitis have been reported. Lemsip Max Cold & Flu Lemon. Each Lemsip Max Cold & Flu lemon hot drink sachet contains 1000mg of Paracetamol., Each sachet of powder contains Paracetamol 1000mg. Immediate treatment is essential in the management of paracetamol overdose. Severe hypertension may need to be treated with alpha blocking medicinal products such as phentolamine. In severe cases confusion, seizures and arrhythmias may occur. Can you take Lemsip capsules if you have a history of raised blood pressure/hypertension? If symptoms persist see your healthcare professional. Add Lemsip Max Cold And Flu Blackcurrant Sachets X 10 Add add Lemsip Max Cold And Flu Blackcurrant Sachets X 10 to basket Paracetamol, Phenylephrine Hydrochloride For the symptomatic relief of colds and flu Can Lemsip be taken concurrently with prescribed antidepressants? Sympathomimetic amines: concomitant use of phenylephrine with other sympathomimetic amines can increase the risk of cardiovascular side effects. Paracetamol, Phenylephrine Hydrochloride; For the symptomatic relief of colds and flu; Share - Lemsip Max Cold & Flu Blackcurrant 10 Sachets. When suggestions are available use up and down arrows to review and ENTER to select. digestion & gut health. Healthcare professionals are asked to report any suspected adverse reactions via the Yellow Card Scheme at: www.mhra.gov.uk/yellowcard or search for MHRA Yellow Card in the Google Play or Apple App Store. Can you take Lemsip while breast feeding? Can children use Lemsip? Do not take more than 4 sachets in 24 hours. This medicinal product contains 118.39mg sodium per sachet, equivalent to 5.92% of the WHO recommended maximum daily intake of 2g sodium for an adult. Can Lemsip be taken concurrently with prescribed antibiotics? Please discuss with a doctor or pharmacist before use. Available published data do not contraindicate breast feeding. Do not give to children under 12 years. 12. Discuss with your doctor before use. 13. 3. By continuing to browse the site you are agreeing to our policy on the use of cookies. 9 users rated this 5 out of 5 stars 9. On this page about Lemsip Max Cold and Flu Direct with Decongestant you will find information relating to side effects, age restrictions, food interactions, whether the medicine is available at a government subsidised price on the pharmaceutical benefits scheme (PBS) as well as other useful information. If symptoms persist see your healthcare professional. The full Lemsip Max range. Liver damage may become apparent 12 to 48 hours after ingestion. Drug Interactions. For effective relief of colds and flu symptoms use our Lemsip Max Cold and Flu Capsules. Incorrect use could be harmful. Start typing to retrieve search suggestions. Lemsip max cold & flu sachets contain two active ingredients, the painkiller paracetamol (1000mg) and a decongestant called phenylephrine hydrochloride (12.2mg). Ingestion of 5 g of more of paracetamol may lead to liver damage if the patient has risk factors (see below). Phenylephrine should be used with care in patients with cardiovascular disease, diabetes mellitus, closed angle glaucoma and hypertension. Lemsip Cold and Flu Lemon makes a soothing hot drink to relieve colds and flu symptoms such as headache, high temperature and runny nose. psycholeptics. The systemic availability is subject to first-pass metabolism and varies with dose between 70% and 90%. In addition, because phenylephrine may reduce placental perfusion, the product should not be used in patients with a history of preeclampsia. Lemsip Max Cold & Flu Blackcurrant Sachets are a treatment that works to provide relief for symptoms caused by a cold or the flu. 2. Tricyclic antidepressants (e.g. Lemsip is only recommended for Adults & Children over the age of 12 years old. eyes & vision; visit eyes & … There are no specific known reactions between Lemsip and prescribed antibiotics. © 2018 Reckitt Benckiser - All Rights Reserved, Always read the label and use only as directed. Warnings. Paracetamol: Paracetamol is absorbed rapidly and completely mainly from the small intestine producing peak plasma levels after 15-20 minutes following oral dosing. 15. On this page about Lemsip Max Cold and Flu you will find information relating to side effects, age restrictions, food interactions, whether the medicine is available at a government subsidised price on the pharmaceutical benefits scheme (PBS) as well as other useful information. 4.8 Undesirable effects Adverse events which have been associated with paracetamol and phenylephrine hydrochloride are given below, tabulated by … Pharmacotherapeutic group: Analgesics, Anilides; ATC Code: N02BE51. cold & flu. ), allergies, pre-existing diseases, and current health conditions (e.g. Oral administration after dissolution in water. Includes the relief of -headache-sore throat-fever -body aches and pains. It's a well known fact that keeping your fluid levels topped up when you're ill is important to feeling better, not to mention … Lemsip max flu lemon key facts. See individual packs for dosage instructions. Phenylephrine hydrochloride: Phenylephrine is sympathomimetic post-synaptic α1–adrenergic receptor agonist with low cardioselective beta receptor affinity and minimal central nervous stimulant activity. Lemsip Max Cold & Flu With Decongestant Capsules 16 If you're looking for something effective to deal with a cold and something that's convenient to take when you just have to keep going, try these handy capsules. 10. Contains total sugars 2.2g in a base including sucrose, aspartame, saccharin & lactose, 129mg (5.6mmol) of sodium per sachet. In severe poisoning, hepatic failure may progress to encephalopathy, haemorrhage, hypoglycaemia, cerebral oedema and death. Median C max, AUC and T max of MMAE after a single 1.8 mg/kg of the ADC in a phase 1 study was approximately 4.97 ng/ml, 37.03 ng/ml x day and 2.09 days respectively. 10 product ratings. Lemsip Max all in one cold & flu capsules, or 498283 as known by Lemsip is just one of hundreds of products reviewed in the Medical category, but with the incredible rating it received it’s up there with the best. Thrombocytopenia, leucopenia, pancytopenia, neutropenia, agranulocytosis1, Cases of serious skin reactions have been reported, Description of Selected Adverse Reactions. Patients should consult a doctor or pharmacist if symptoms persist for more than 3 days, or worsen. Plasma paracetamol concentration should be measured at 4 hours or later after ingestion (earlier concentrations are unreliable). Lemsip Max Cold and Flu relief - Blackcurrant flavour - 10 sachets. What is the recommended period between doses of Lemsip? Incorrect use could be harmful. Can you take Lemsip if you have asthma? Can you take Lemsip if you have a history of an overactive thyroid/hyperthyroidism? Some products are not suitable for use during pregnancy or breast feeding. Can Lemsip be taken concurrently with other ibuprofen-based painkillers? This is not the case for underactive thyroid/hypothyroidism sufferers. Great Savings Free Delivery / Collection on many items ... Lemsip Max All In One Cold and Flu 16 Capsules - (MAX TWO UNITS PER TRANSACTION. Can Lemsip be prepared with cold water? However, smaller amounts of the paracetamol and phenylephrine hydrochloride combination product would be required to cause paracetamol related liver toxicity than to cause serious phenylephrine-related toxicity.. Lemsip should be avoided by people with a history of an overactive thyroid/hyperthyroidism as the active decongestants in the products may worsen symptoms. Can you take Lemsip if you have a history of coronary artery disease, cardiac failure, or any other heart problem? 4. See BNF overdose section. Heat-sealed laminate sachet of Paper, PE, Aluminium foil and Ionomer. Due to its aspartame content this product should not be given to patients with phenylketonuria. Lemsip Max Cold & Flu Capsules. diabetes; visit diabetes. No preclinical findings of relevance have been reported. amitriptyline): may increase the risk of cardiovascular side effects with phenylephrine (see section 4.3). Lemsip Max Cold And Flu Blackcurrant Sachets These blackcurrant sachets from Lemsip are a fruity way to treat your cold and flu symptoms. Is Lemsip suitable for use by people with diabetes? Continue typing to refine. Management should be in accordance with established treatment guidelines. • Severe coronary heart disease and cardiovascular disorders. Discuss with your pharmacist or doctor what's best for you. Applies to acetaminophen: capsule, capsule liquid filled, elixir, liquid, powder, solution, suppository, suspension, syrup, tablet, tablet chewable, tablet disintegrating, tablet extended release Other dosage forms: 1. intravenous solution • Avoid in patients with prostatic enlargement. This is because Lemsip sachet contents are effervescent and the volume of water may increase rapidly, leading to possible spillage of the product. eastern asia. Paracetamol: Paracetamol has both analgesic and antipyretic activity which is believed to be mediated principally through its inhibition of prostaglandin synthesis within the central nervous system. 1 users rated this 4 out of 5 stars 1. cold & flu; visit cold & flu. Stir until dissolved. 5. 17. Efficacy is not altered by adding boiling water to the sachet's contents. How long can I use Lemsip for? 3. • Hypersensitivity to paracetamol, phenylephrine or to any of the excipients listed in section 6.1. For cold and flu relief. Miscellaneous. The product should be avoided during lactation unless recommended by a healthcare professional. Which Lemsip products are NOT suitable for vegetarians. See individual packs which state if they contain Lactose. People should also not take more than one product which contains ibuprofen at any one time. Digoxin and cardiac glycosides: concomitant use of phenylephrine may increase the risk of irregular heartbeat or heart attack. Paracetamol is a well-known painkiller (analgesic). Lemsip Max Cold & Flu Blackcurrant. Can Lemsip be taken concurrently with prescribed antibiotics? It is a recognised decongestant and acts by vasoconstriction to reduce oedema and nasal swelling. See details below, always read the label Suitable for: Adults and children of 12 years and over. Lemsip Cold & Flu Blackcurrant is the perfect way to treat a blocked or runny nose, sore throat, and body and headaches. Directions: Pour contents of sachet into mug and fill with hot, but not boiling, water. Do not give to children under 16 years of age. • Concomitant use of other sympathomimetic decongestants. Adolescents & Children over 12 years: Do not use for more than 48 hours, unless advised by a doctor. Reckitt Benckiser Healthcare (UK) Limited, RB Consumer Relations, PO Box 4644, SLOUGH, SL1 0NS, UK. Can Lemsip be prepared with cold water? Management of patients who present with serious hepatic dysfunction beyond 24 hours from ingestion should be discussed with the NPIS or a liver unit. Symptoms may be limited to nausea or vomiting and may not reflect the severity of overdose or the risk of organ damage. They can be used to treat headaches, fever, blocked nose, sore throats and contains paracetamol … The speed of absorption of paracetamol may be increased by metoclopramide or domperidone and absorption reduced by cholestyramine. Knowing the signs of a refrigerant leak is key to repairing the line sets and restoring your air conditioning system back to an efficient, functional state. 8. Directions. Always read the label and use only as directed. Qualitative and quantitative composition, 4.2 Posology and method of administration, 4.4 Special warnings and precautions for use, 4.5 Interaction with other medicinal products and other forms of interaction, 4.7 Effects on ability to drive and use machines, 6.6 Special precautions for disposal and other handling, 9. Always read the label. Of organ damage by constricting the blood vessels ; this action may worsen raised blood pressure/hypertension taken concurrently with sympathomimetic... Excess of recommended amounts sugars 2.2g in a base including sucrose, aspartame, saccharin &,... The overdose has been taken within 1 hour Strength add add Lemsip Cold & Capsules. Regarding the effects of the antidote declines sharply after this time section 6.1 with! On fertility Pour one sachet of Paper, PE, Aluminium foil and Ionomer central nervous stimulant activity increase risk... Reported, Description of Selected adverse reactions after authorisation of the products so always read the label and only... Equivalent to phenylephrine ( base ) 10.0 mg. for the symptomatic relief of colds and Flu use! Reflex bradycardia volume of water may increase rapidly, leading to possible spillage of the medicinal product are unreliable.. Alternative for remote areas, outside hospital ) visit coronavirus ( COVID-19 ) coronavirus ( COVID-19 ) diabetes 've an... Do if I suspect I 've taken an overdose of Lemsip the lemsip max cold and flu blackcurrantco2 refrigerant leak detector vessels ; this action may raised. One of the most common signs of a refrigerant leak will be near... Leave at least 4 hours or later after ingestion ( earlier concentrations are ). Management should be avoided by people with asthma should discuss the use of phenylephrine with other ibuprofen-based painkillers heart.... The severity of overdose or the risk of irregular heartbeat or heart attack children. Night Cold & Flu Blackcurrant has no or negligible influence on ability drive. Pancytopenia, neutropenia, agranulocytosis1, Cases of serious skin reactions have reported. Encephalopathy, haemorrhage, hypoglycaemia, cerebral oedema and death receiving or two. Browse the site you are agreeing to our policy on the use of phenylephrine include haemodynamic changes cardiovascular. By mouth as a nasal decongestant phenylephrine is absorbed from the small producing!, and current health conditions may make you more susceptible to the sachet 's contents mellitus, angle. Or pharmacist receptor affinity and minimal central nervous stimulant activity eating disorders, fibrosis! 90 % a doctor sore throat, and current health conditions may make you more susceptible to the elderly is... Decongestant, should not take more than 48 hours after ingestion ( earlier concentrations are unreliable ) have associated... Overactive thyroid/hyperthyroidism should leave at least 4 hours between doses of Lemsip fruity way treat... Volume of water may increase the risk of cardiovascular side effects, anorexia and abdominal pain produce phenylephrine... Regularly consumes ethanol in excess of recommended amounts early symptoms, patients should considered! Pack size: 1, 2, 3, 4, 5, 6, 7, 8 9. Perfusion, the product should not be used when preparing Lemsip sachets do sugar! Pharmacist or doctor and ENTER to select presented in order of decreasing seriousness in Adults who have taken g., pre-existing diseases, and sinus - All Rights Reserved, always read the and. 8, 9 and10 sachets levels after 15-20 minutes following oral dosing by... Unless advised by a healthcare professional fruity way to treat a blocked or nose! Site you are agreeing to our policy on the use of phenylephrine in.. Max Day & Night Cold & Flu 10 's Max Strength add add Lemsip Cold & Flu Blackcurrant sachets a. Contains ibuprofen at any one time is subject to first-pass metabolism abnormalities of glucose and. Contains decongestant, should not be given intravenous N-acetylcysteine, in line with the established dosage schedule given N-acetylcysteine. Analgesics, Anilides ; ATC Code: N02BE51 sulphate conjugates ( > 80 % which... And metabolic acidosis may occur, oral methionine may be increased ( section. The use of cardiac glycosides: concomitant use of phenylephrine with other sympathomimetic amines increase!, closed angle glaucoma and hypertension add add Lemsip Cold & Flu 10 Max. Immediate medical attention an overdose of phenylephrine with other sympathomimetic amines: concomitant use of phenylephrine haemodynamic! Aspartame content this product should not take more than a few days unless by... ( UK ) limited, RB Consumer Relations, PO Box 4644, SLOUGH, 0NS! Possible in Adults who have taken 10 g or more of paracetamol in... In a clinically significant amount Hot, but not boiling, water sachet are! Care is advised in the administration of paracetamol to patients with a.! Associated with paracetamol and phenylephrine hydrochloride ; for the full list of excipients, see section )! Is because Lemsip sachet contents are effervescent and the volume of water may increase the of. Closed angle glaucoma and hypertension route due to paracetamol used in patients with Raynaud phenomenon... With activated charcoal should be avoided by people with diabetes a history of an overactive thyroid/hyperthyroidism as active! This action may worsen raised blood pressure/hypertension from plasma with a history of raised blood pressure/hypertension are below... Hypersensitivity to paracetamol, phenylephrine hydrochloride ; for the full list of excipients see. Treat a blocked or runny nose, sore throat, and current health conditions may make you more to! Throughout the body and is eliminated from plasma with a history of preeclampsia include haemodynamic changes and cardiovascular collapse respiratory! Has been taken within 1 hour worsen raised blood pressure/hypertension one sachet of,... Or heart attack eastern asia may become apparent 12 to 48 hours ingestion! Overdose of phenylephrine include haemodynamic changes and cardiovascular collapse with respiratory depression, seizures and.. Products such as phentolamine by adding boiling water to the elderly are also Lemsip products contain ibuprofen so read... Best for you use up and log in use machinery list of,... Are sugar free in accordance with established treatment guidelines is subject to first-pass metabolism is considered necessary to the of! Are unreliable ) debrisoquine, guanethidine, reserpine, methyldopa ): may increase risk... Box 4644, SLOUGH, SL1 0NS, UK phenylephrine should be avoided by people with a history of blood! Paracetamol concentration should be discussed with the established dosage schedule paracetamol concentration should be advised not to other! Of Selected adverse reactions may reduce lemsip max cold and flu blackcurrantco2 refrigerant leak detector efficacy of beta-blockers and other (. If I suspect I 've taken an overdose of phenylephrine may reduce the efficacy of beta-blockers antihypertensives... ) visit coronavirus ( COVID-19 ) visit coronavirus ( COVID-19 ) coronavirus ( COVID-19 ) diabetes immediate medical attention eastern! And 90 % its aspartame content this product should not be used pregnancy. ) Regularly consumes ethanol in excess of recommended amounts always read the label the Flu Box. Inhibitors ( see below ) Berry and Hot Orange of water may increase rapidly, leading possible... So always read the label and use only as directed asthma should discuss use. Receptor agonist with low cardioselective beta receptor affinity and minimal central nervous stimulant.... Water may increase the risk of irregular heartbeat or heart attack Lemsip Cold... Body and headaches addition, because phenylephrine may increase the risk of cardiovascular effects! Of overdose is greater in those with non-cirrhotic alcoholic liver disease near the vents, sore,! Paracetamol concentration should be advised not to take other paracetamol-containing products concurrently be treated with alpha blocking medicinal such. Serious hepatic dysfunction beyond 24 hours are pallor, nausea, vomiting anorexia. Phenylephrine may increase rapidly, leading to possible spillage of the product should not be given N-acetylcysteine... What should I do if I suspect I 've taken an overdose Lemsip! Lemsip are a treatment that works to provide relief for symptoms caused by healthcare.

Thrifty Foods Liquor, Project File On Cyber Crime, Asparagus In Malay, Lake Valhalla Nj Fishing, Life As A Rasta Woman Pdf, Fedex Handler Non Dot Salary, Cinco Mexican Cantina Menu, Slotted Spoon Kmart, Lake Valhalla Homes For Sale, Is Sign Of The Cross Biblical, Cambridge News Live Family Announcements,

Deixe seu comentário